Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
40 Posts
Discussion Starter · #1 ·
Hi there I am on 2ww, had et on Monay and was given doxycyclone to take day after ec.  I seem to have developed a cough which started as aa tickle but was persistant and now am coughing all the time.  I am worried that this will loosen the embryo from implantation?  Also not sure if I can take anything to relieve symptoms if it is in fact a cold? I have also read coughing can be an allergic reaction to this meds too?

Many thanks for your help!! Nervis Nerris over here
 

·
Premium Member
Joined
·
6,153 Posts
You need to stay hydrated, steam inhalations using hot but not boiling water can help to hydrate the mucus membranes and reduce congestion.
Have plenty of hot drinks.
You can suck plain boiled sweets to sooth the throat.
Paracetamol in normal doses (max 2 tablets 4 times a day) is not known to be harmful.

If you develop wheezing, coughing up yellow or green sputum, a fever or pain in the chest you must see the GP to determine if antibiotics are needed.
 

·
Registered
Joined
·
40 Posts
Discussion Starter · #3 ·
Thank you very much for advice.  I saw the gp yesteday as the coughing became unbearable.  He diagnosed a chest infection and has prescribed antibiotic (amoxcocilian) and a salbutomal puffer - he assures me this is fine to take for pupo.  Am hoping they start to work soon as getting fed up and really worried this infecton will affect my chances of a bfp next wed  :(
 

·
Premium Member
Joined
·
6,153 Posts
Stay positive.

No amount of coughing will upset it.

What will be will be!

Good Luck :)
 
1 - 4 of 4 Posts
Top